RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Kamenev, Pavel Andreevich

Statistics Math-Net.Ru
Total publications: 1
Scientific articles: 1

Number of views:
This page:29
Abstract pages:174
Full texts:42
References:23
E-mail:

http://www.mathnet.ru/eng/person139356
List of publications on Google Scholar
List of publications on ZentralBlatt

Publications in Math-Net.Ru
2018
1. V. I. Denisov, V. S. Timofeev, P. A. Kamenev, “Construction of $D$-optimal experimental designs for nonparametric regression models”, Sib. Zh. Ind. Mat., 21:2 (2018),  46–55  mathnet  elib; J. Appl. Industr. Math., 12:2 (2018), 234–242  elib  scopus

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020